MAUDE Adverse Event Report: COVIDIEN LP LLC NORTH HAVEN V-LOC 90; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC AC

COVIDIEN LP LLC NORTH HAVEN V-LOC 90; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC AC
Model Number VLOCM2145
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/31/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D10 concomitant products: vlocm2145, vlocm2145 v-loc* 90 2-0 vio 23cm gs22, (lot #a2l0345vy) vlocm2145, vlocm2145 v-loc* 90 2-0 vio 23cm gs22, (lot #a2l0345vy) vlocm2145, vlocm2145 v-loc* 90 2-0 vio 23cm gs22, (lot #a2l0345vy) vlocm2145, vlocm2145 v-loc* 90 2-0 vio 23cm gs22, (lot #a2l0345vy) vlocm2145, vlocm2145 v-loc* 90 2-0 vio 23cm gs22, (lot #a2l0345vy) vlocm2145, vlocm2145 v-loc* 90 2-0 vio 23cm gs22, (lot #a2l0345vy) vlocm2145, vlocm2145 v-loc* 90 2-0 vio 23cm gs22, (lot #a2l0345vy) vlocm2145, vlocm2145 v-loc* 90 2-0 vio 23cm gs22, (lot #a2l0345vy) vlocm2145, vlocm2145 v-loc* 90 2-0 vio 23cm gs22, (lot #a2l0345vy) vlocm2145, vlocm2145 v-loc* 90 2-0 vio 23cm gs22, (lot #a2l0345vy) vlocm2145, vlocm2145 v-loc* 90 2-0 vio 23cm gs22, (lot #a2l0345vy) medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
According to the reporter, intra-operatively, while suturing, the thread of three sutures broke in the middle.Another suture from another lot was used to complete the case.There was no patient injury.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6 h3 evaluation summary: medtronic conducted an investigation based upon all information received.The device was available for evaluation.The evaluation found no potentially contributing factors, and the sample met all related specifications.It was reported that the suture broke.The reported issue could not be confirmed.The most likely cause could not be identified because no related problem was detected with the device.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
V-LOC 90
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC AC
Manufacturer (Section D)
COVIDIEN LP LLC NORTH HAVEN
195 mcdermott rd
north haven CT 06473
Manufacturer (Section G)
COVIDIEN LP LLC NORTH HAVEN
195 mcdermott rd
north haven CT 06473
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key20070324
Report Number1219930-2024-03939
Device Sequence Number12927287
Product Code GAM
UDI-Device Identifier10884521133013
UDI-Public10884521133013
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K100257
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2025
Device Model NumberVLOCM2145
Device Catalogue NumberVLOCM2145
Device Lot NumberA2L0345VY
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/22/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/05/2024
Supplement Date Received by Manufacturer10/07/2024
Initial Report FDA Received Date08/26/2024
Supplement Report FDA Received Date10/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/15/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Patient SexUnknown